# SDR SWAA2024092039751

- Difficulty date: August 8, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN STA907 TO STA927 AND STR25R TO STR27R FWD POSITION AFT CARGO COMPARTMENT 2024-489200<[01] REPLACED ANGLE AND FASTENERS LOC. LOCATED BETWEEN STA907 TO STA927 AND STR25R TO STR27R FWD POSITION AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7221 SHEET 17 REV D. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED ANGLE AND FASTENERS LOC. LOCATED BETWEEN STA907 TO STA927 AND STR25R TO STR27R FWD POSITION AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7221 SHEET 17 REV D. SEE INDIVIDUAL SIGN-OFF BELOW.
